ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC
Back to Search Results |
| Catalog Number |
412390406 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received.Testing and investigation is not complete.
Event or Problem Description
The event involved a torque-line catheter that the customer reported the catheter balloon ruptured during insertion or during patient use.A pre-insertion inflation test was done before the catheter was inserted and the balloon was intact.There was patient involvement, however there was no report of human harm, no adverse event, no medical or surgical intervention, and no delay in critical therapy.This captures the fifth of seven devices.
Additional Manufacturer Narrative
H10: received one used 412390406 td torque-line catheter, 7f, 4 lumen, 110 cm, heparin coated, lf lot#91-462-y1.The catheter was received with the balloon ruptured, confirming the reported complaint of a balloon rupture.This is likely the original damage that lead to the rupture during use.The cause of this tear cannot be determined.The returned mating devices were each microscopically examined for potential snag points that could damage or tear the latex free material.No anomalies were observed on any of the returned mating devices.All were also determined to be compatible with the 7 french balloon size of the td catheter.The probable cause cannot be determined at this time without additional sister samples.A device history review (dhr) lot#91-462-y1 and relevant commodities were reviewed and no non-conformances were found that would have contributed to the reported complaint.